# SDR MEX2003157

- Difficulty date: May 4, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Engine: Pwa JT8D
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Condition: Malfunctioned
- Location: H/S Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RETURN TO PLATFORM , TAKE OFF WARNING ACTIVATED ON FLAPS MODE.  THE FLIGHT WAS CANCELLED.  DURING OVERNIGHT SERVICE THE TAKE OFF WARNING WAS VERIFIED IAW MM.  THE HORIZONTAL STABILIZER POSITION INDICATOR MODULE WAS TESTED IAW MM, ALL CORRECT.
